# SDR RAAA00B2040

- Difficulty date: July 14, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,176 hours, 42,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Cabin
- Component: Light, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT GALLEY EGRESS IDENTIFIER STROBE FAILS TO TURN OFF.  REPLACED BATTERY AND OPS CHECKED IAW RAA GMM.
